| Model Number |
QHC1 |
| Medical Device Problem Code |
Insufficient Cooling (1130)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit was connected to the charger to depressurize per intended use.After pressure build up was relieved, the device worked as expected.
Event or Problem Description
User reported that the device acted as expected during pre-bypass checks, but would not cool during the procedure.There was no patient harm.